# SDR UIEA2017062901073

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,118 hours, 23,587 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE EICAS MESSAGE, AFTER START.  EXTINGUISHED IN 60 SECONDS.  PERFORMED A RT IDG OIL SERVICING IAW AMM TASK 12-13-03-613-027.
